MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORBITER PV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION ORBITER PV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86725
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on 16 february 2022.It was reported that a orbiter pv was selected to be used in procedure.During the introduction of the catheter into the sheaths hemostatic valve the catheter tip was damaged while crossing.However, analysis of the returned device revealed that the tip was partially detached.
 
Additional Manufacturer Narrative
Visual inspection of the device showed tip of the device was found partially detached.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications instructions for use (ifu).It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.

Brand Name
ORBITER PV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key13792491
Report Number2134265-2022-03003
Device Sequence Number17099786
Product Code DRF
UDI-Device Identifier08714729877967
UDI-Public08714729877967
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K030627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number86725
Device Catalogue Number86725
Device Lot Number0025343750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown